About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 826397, 1 page
http://dx.doi.org/10.1155/2013/826397
Erratum

Erratum to “Ranks of a Constrained Hermitian Matrix Expression with Applications”

Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

Received 14 June 2013; Accepted 8 July 2013

Copyright © 2013 Shao-Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.